Derivation of the hydrodynamical equation for one-dimensional Ginzburg-Landau model

Research output: Contribution to journalArticle

5 Citations (Scopus)

Abstract

The hydrodynamical behavior of one-dimensional scalar Ginzburg-Landau model with conservation law is investigated. The dynamics of the system is given by solving a stochastic partial differential equation. Under appropriate space-time scaling, a deterministic limit is obtained and the limit is described by a certain nonlinear diffusion equation.

Original languageEnglish
Pages (from-to)39-93
Number of pages55
JournalProbability Theory and Related Fields
Volume82
Issue number1
DOIs
Publication statusPublished - 1989 Jun 1

    Fingerprint

ASJC Scopus subject areas

  • Analysis
  • Statistics and Probability
  • Statistics, Probability and Uncertainty

Cite this